# SDR 2002UALA00432

- Difficulty date: March 7, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N108UA
- Make and model: Boeing 747422
- Aircraft serial: 26903
- Aircraft time: 15,911 hours, 1,957 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MED NR 5 BUSTLE SLIDE LIGHT IN DIM.  REPLACED EMERGENCY LIGHT ASSEMBLY.
